Publicaciones

Research

  1. D. Maya, P. Pellicer-Covarrubias, and R. Pichardo-Mendoza, Cardinal functions of the hyperspace of convergent sequences, Mathematica Slovaca, Volume 68, Issue 2 (2018), 431-450. [PDF]
  2. D. Maya, P. Pellicer-Covarrubias, and R. Pichardo-Mendoza, General properties of the hyperspace of convergent sequences, Topology Proceedings, Volume 51 (2018), 143-168. [PDF]
  3. A. Dorantes-Aldama, R. Pichardo-Mendoza, and Á. Tamariz-Mascarúa, AI-Maximal Independent Families and Irresolvable Baire Spaces, Topology and Its Applications 175 (2014) 15-28. [PDF]
  4. R. Pichardo-Mendoza, Notes on Oxtoby spaces and pseudocompleteness. Topology Proceedings, Volume 46 (2015), pp. 117-134. [PDF]
  5. P. Pellicer-Covarrubias, R. Pichardo-Mendoza, and A. Santiago-Santos, $\frac{1}{2}$-Homogeneity of $n$th Suspensions, Topology and Its Applications 161 (2014) 58-72. [PDF]
  6. A. Dow and R. Pichardo-Mendoza, Efimov's Problem and Boolean Algebras, Topology and Its Applications 160 (2013) 2207-2231. [PDF]
  7. R. Pichardo-Mendoza, Á. Tamariz-Mascarúa, and H. Villegas-Rodríguez, Pseudouniform Topologies on $C(X)$ Given by Ideals. Commentationes Mathematicae Universitatis Carolinae, vol. 54 (2013), issue 4, pp. 557-577. [PDF]
  8. D. Barman, A. Dow and R. Pichardo-Mendoza, Complete Separation in the Random and Cohen Models, Topology and Its Applications 158 (2011) 1795-1801. [PDF]
  9. A. Dow and R. Pichardo-Mendoza, Efimov Spaces, CH, and Simple Extensions, Topology Proceedings, Volume 33 (2009), 277-283. [PDF]

Libros

  1. R. Pichardo Mendoza y Á. Tamariz Mascarúa, Espacios topológicos y álgebras booleanas, Aportaciones Matemáticas, Serie Textos 40, Sociedad Matemática Mexicana, 2018 (ISBN 978-607-02-9827-1). [Índice] [Erratas y adendas]

Capítulos de libros

  1. R. Pichardo Mendoza, Rudimentos de la teoría de espacios polacos, Topología y sus aplicaciones 4 (J. J. Angoa Amador, R. Escobedo y M. Ibarra, editores), Textos Científicos, Benemérita Universidad Autónoma de Puebla, 2016, pp. 3-26 (ISBN 978-607-525-029-8).

Tesis

  1. C. A. Sánchez Arévalo, Medida y categoría: un enfoque conjuntista, Tesis de maestría, Facultad de Ciencias, Universidad Nacional Autónoma de México, 2018.
  2. J. R. Martínez Sánchez, Conjuntos sombrero en espacios de Stone, Tesina de maestría, Facultad de Ciencias, Universidad Nacional Autónoma de México, 2018.
  3. D. Hernández Falcón Flores, El Axioma de Determinación, Tesis de licenciatura, Facultad de Ciencias, Universidad Nacional Autónoma de México, 2017.
  4. R. E. Cepeda Morales, Minimally generated Boolean algebras, Tesis de maestría, Facultad de Ciencias, Universidad Nacional Autónoma de México, 2017.
  5. M. F. Méndez Lemus, La topología del Axioma de Martin y algunas variaciones de la condición de la cadena contable, Tesis de licenciatura, Facultad de Ciencias, Universidad Nacional Autónoma de México, 2015.
  6. A. Santana Cruz, El problema de Katowice, Tesis de licenciatura, Facultad de Ciencias, Universidad Nacional Autónoma de México, 2014.
  7. J. A. Gallardo Quiroz, El principio combinatorio de Jensen, Tesis de licenciatura, Facultad de Ciencias, Universidad Nacional Autónoma de México, 2014.
  8. M. A. López Pérez, Espacios pseudocompletos y de Oxtoby, Tesis de licenciatura, Facultad de Ciencias, Universidad Nacional Autónoma de México, 2014.
  9. A. L. Celis Martínez, Encajes entre nociones de forcing, Tesis de licenciatura, Facultad de Ciencias, Universidad Nacional Autónoma de México, 2013.

Last modified: Sun Oct 28 17:45:14 CST 2018